# SDR DALA2019021400950

- Difficulty date: February 14, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 72,733 hours, 53,938 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHIP 0975 - ATB - EXPERIENCED SMOKE/ODOR IN AFT CABIN AFTER LIFT OFF. AFTER PERFORMING QRH PROCEDURES, THE AIRCRAFT RETURNED TO ATL. CORRECTIVE ACTION: MAINTENANCE FOUND THE APU LEAKING OIL AND REPLACED SAME. (LP3972382)
